Inner Finite Order Automorphisms of Type A

Authors

  • Ching-I Hsin Minghsin University of Science and Technology, Hsinchu County, Taiwan

DOI:

https://doi.org/10.3126/jnms.v2i2.33008

Keywords:

complex simple Lie algebras, inner automorphisms

Abstract

Abstract available with the full text.

Downloads

Download data is not yet available.
Abstract
18
PDF
62

Author Biography

Ching-I Hsin, Minghsin University of Science and Technology, Hsinchu County, Taiwan

Department of Multimedia and Game Development

Downloads

Published

2019-12-02

How to Cite

Hsin, C.-I. (2019). Inner Finite Order Automorphisms of Type A. Journal of Nepal Mathematical Society, 2(2), 39–44. https://doi.org/10.3126/jnms.v2i2.33008

Issue

Section

Articles